| Catalog Number |
329465 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Component Missing (2306)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
10/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 2 bd insulin syringes with the bd micro-fine¿ iv needle had no caps/cannula shields on them.The following information was provided by the initial reporter: "complaint: the cap has not been on the insulin syringe, the most recent case result in a clean needle stick.There is also another bag with a syringe with missing cap.".
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H.6.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.H3 other text : see h.10.
Event or Problem Description